# SDR UIEA2019070104650

- Difficulty date: June 30, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,934 hours, 16,009 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Relay
- Part number: 106145521
- Part serial: A207480
- Condition: Failed
- Location: Exhaust Fan
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE "AFT EQUIPMENT EXHAUST FAN 1". ( TRANSFERRED TO MDDR 114013 PER MEL 21-58-05, CAT 'C', DUE 10-JUL-19.   LOG PAGE 1033653: R&RED RELAY K346 AS REQ IAW AMM 20-81-00 OPS CHECK GOOD IAW AMM 21-58-00. )
